# SDR YENA2023051600527

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 43,619 hours, 28,359 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CENTRAL BEAM LH FR 12-20 AT PASSENGER CABIN FLOOR STRUCTURE; FOUND OUT OF LIMITS. REPLACED BEAM IAW EMB 190 SRM 53-10-10/AD 51, 51-41-01, AND 51-43-03. WORK ACCOMPLISHED ON TOMX NE 00148. ( CONSIDERED AS A MAJOR REPAIR)
